Alert archive / Mississippi / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 438, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Nov 29, 2016, 6:43 PM CST for Choctaw County, Winston County, Mississippi. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 29, 2016, 6:43 PM CST (00:43 UTC)
- Expired
- Nov 29, 2016, 7:30 PM CST
- In force
- 47 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Choctaw County, MS, Winston County, MS
The radar
The Columbus AFB radar (KGWX), 116 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 29, 1:48 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 0.7 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1191 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 883 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 391 m²/s²
- 0-3 km storm-relative helicity
- 488 m²/s²
- Significant tornado parameter
- 3.5
- Supercell composite
- 15.4
The text
As transmitted.
307
WUUS54 KJAN 300043
SVRJAN
MSC019-159-300130-
/O.NEW.KJAN.SV.W.0438.161130T0043Z-161130T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
643 PM CST TUE NOV 29 2016
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CHOCTAW COUNTY IN CENTRAL MISSISSIPPI...
CENTRAL WINSTON COUNTY IN EAST CENTRAL MISSISSIPPI...
* UNTIL 730 PM CST
* AT 643 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR ZAMA...OR 14
MILES NORTH OF EDINBURG...MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LOUISVILLE AND MILLCREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR
NORTHEASTERN...EAST CENTRAL AND CENTRAL MISSISSIPPI.
LAT...LON 3293 8932 3311 8932 3329 8905 3329 8902
3311 8888
TIME...MOT...LOC 0043Z 234DEG 32KT 3301 8933
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
DL1 follow-up statement
062
WWUS54 KJAN 300102 RRA
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
702 PM CST TUE NOV 29 2016
MSC019-300111-
/O.CAN.KJAN.SV.W.0438.000000T0000Z-161130T0130Z/
CHOCTAW MS-
702 PM CST TUE NOV 29 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHOCTAW COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR
NORTHEASTERN...EAST CENTRAL AND CENTRAL MISSISSIPPI.
LAT...LON 3299 8918 3311 8922 3320 8912 3320 8911
3321 8911 3329 8902 3328 8902 3311 8888
TIME...MOT...LOC 0101Z 232DEG 36KT 3309 8912
$$
MSC159-300130-
/O.CON.KJAN.SV.W.0438.000000T0000Z-161130T0130Z/
WINSTON MS-
702 PM CST TUE NOV 29 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CST
FOR CENTRAL WINSTON COUNTY...
AT 701 PM CST...A SEVERE THUNDERSTORM WAS LOCATED JUST SOUTHWEST OF
LOUISVILLE...MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LOUISVILLE AND MILLCREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR
NORTHEASTERN...EAST CENTRAL AND CENTRAL MISSISSIPPI.
LAT...LON 3299 8918 3311 8922 3320 8912 3320 8911
3321 8911 3329 8902 3328 8902 3311 8888
TIME...MOT...LOC 0101Z 232DEG 36KT 3309 8912
HAIL...<.75IN
WIND...60MPH
$$
DLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 29, 3:49 PM CST, 2 hours 54 minutes earlier.
Area forecast discussion, Nov 29, 3:49 PM CST, 2 hours 54 minutes before
Area Forecast Discussion National Weather Service Jackson MS 349 PM CST Tue Nov 29 2016 ...SEVERE WEATHER ONGOING THIS AFTERNOON INTO EARLY WEDNESDAY... .DISCUSSION... Tonight through Wednesday...Latest satellite imagery showed a closed upper low over Western MN. Strong southwest flow continued across the region around the closed feature. This feature was associated with a 130 plus knot upper jet. On the surface a warm front was pushing north bringing in a moist unstable airmass in strong low level southerly flow in response to the developing storm system. A cold front was located across the Southern Plains. Area radars were picking up some isolated severe storms across the CWA with a tornado watch in effect until 9 pm. For late this afternoon into tonight deep strong shear, 300-400 effective helicity, and instability will continue to increase across the region which will favor the development of severe storms with some tornadoes possible. Latest CAM guidance shows some isolated severe storms for this afternoon and a broken QLCS for tonight along the cold front. A better severe risk develops for tonight as a 40-50 knot low level jet and 0-6 km shear 60-70 knots develops. This will help to support a risk of tornadoes across the CWA during the overnight hours. Timing across the region will be tough to pin down due to the large window of severe weather time from now to 4 am. With the strong low level shear in place a one or two strong tornadoes may be possible. SPC has put some of our northern counties for a moderate risk of severe with the strong tornado potential. With the possibility of nighttime tornadoes,residents are urged to have an emergency plan in place should Watches or Warnings be issued for their location. This will be aided by a strong shortwave moving through the Southern Plains. The models shows a broken line moving ahead of the front across the region for tonight. The line will be generally parallel to deep layer flow, which will promote the linear mode of the broken line. So the primary risks for tonight will be tornadoes, damaging winds, and quarter sized hail. The line is expected to move out of the CWA by 4 am. QPF totals of 1 to 2 inches across eastern portions of the forecast area indicate a marginal threat for flooding, but recent long-term dry conditions in those areas should limit the overall threat for flash flooding tonight. Heavy rainfall could still produce localized flooding in low areas. In the wake of the front the rains will exit the region by Wednesday afternoon. High pressure will build into the region from the west during the afternoon. As far as temps are concern lows tonight will be in the upper 40s northwest to the lower 60s southeast. Highs for Wednesday will range from the upper 50s northwest to the upper 60s southeast./17/ Wednesday night through next Monday....Slightly cooler drier conditions will exist across the region behind the front Wednesday night through Friday, as surface high pressure builds into the forecast area and quasi-zonal flow sets up over the region. Temperatures will be a little closer to normal through Friday as highs range from the upper 50s and lower 60s, and overnight lows dip back into the 30s. Models continue to generally agree with another slug of moisture and rain filtering into the ArkLaMiss by mid-weekend as a low pressure system develops along the Texas Coast/Gulf of Mexico, and shifts east northeast towards the north central gulf coast. This moisture will overspread the forecast area late Saturday into Sunday. There does remain some timing differences between the ECMWF, GFS, and Canadian with regard to this system. With this said, we should maintain a cool rain late Saturday through at least early Monday as temperatures during this time period will generally range from the mid 50s to lower 60s for highs, and lows each night fall into the middle 40s. /19/ && .AVIATION... 18Z TAF discussion Increasing moisture from the south will lead to a potential for scattered showers and some strong thunderstorms this afternoon. General timing and location of storms will require taf amendments as convection develops. There is greater confidence in severe storms after 00Z Wednesday, so have timing of greatest confidence for impacts from these storms in TAFs. Expect gusty and erratic winds, locally heavy rainfall, and MVFR or lower conditions as showers and storms move through each site. /17/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 56 63 35 60 / 100 27 1 0 Meridian 60 66 35 61 / 100 71 2 0 Vicksburg 51 62 33 61 / 90 10 0 0 Hattiesburg 63 68 37 63 / 99 74 2 0 Natchez 54 63 36 59 / 92 13 0 0 Greenville 49 59 34 58 / 95 9 0 0 Greenwood 51 60 33 58 / 96 11 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && 17/19
Hazardous weather outlook, Nov 29, 2:11 PM CST, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 211 PM CST TUE NOV 29 2016 ARZ074-MSZ018-302015- ASHLEY-BOLIVAR- 211 PM CST TUE NOV 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...AND NORTHWEST MISSISSIPPI. .DAY ONE...TONIGHT AND WEDNESDAY TORNADOES THREAT...LIMITED TIMING...THE REST OF THIS AFTERNOON THROUGH TONIGHT SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...THE REST OF THIS AFTERNOON THROUGH TONIGHT SEVERE STORMS ARE POSSIBLE LATE THIS AFTERNOON THROUGH LATE TONIGHT...PRIMARILY FROM 5 PM TUESDAY THROUGH MIDNIGHT. THE MAIN HAZARDS DURING THIS TIME WILL BE DAMAGING WIND GUSTS...QUARTER SIZED HAIL...AND TORNADOES. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE THOUGH WIDESPREAD FLOODING IS NOT ANTICIPATED. (WWW.WEATHER.GOV/IMAGES/JAN/GRAPHICAST/IMAGE4.GIF) .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON THROUGH TONIGHT. ARZ075-302015- CHICOT- 211 PM CST TUE NOV 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND WEDNESDAY TORNADOES THREAT...LIMITED TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON SEVERE THUNDERSTORMS THREAT...ELEVATED TIMING...THE REST OF THIS AFTERNOON THROUGH TONIGHT SEVERE STORMS ARE EXPECTED AS EARLY AS LATE THIS AFTERNOON THROUGH LATE TONIGHT...PRIMARILY FROM 5 PM TUESDAY THROUGH MIDNIGHT. THE MAIN HAZARDS DURING THIS TIME WILL BE DAMAGING WIND GUSTS...QUARTER SIZED HAIL...AND A TORNADO CANNOT BE RULED OUT. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE THOUGH WIDESPREAD FLOODING IS NOT ANTICIPATED. (WWW.WEATHER.GOV/IMAGES/JAN/GRAPHICAST/IMAGE4.GIF) .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON THROUGH TONIGHT. LAZ007>009-015-016-023>026-MSZ025>051-053>057-059>065-072-302015- MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA- FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-LEFLORE-GRENADA-CARROLL- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON- HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO- MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON- CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-JEFFERSON-ADAMS-FRANKLIN MS- LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-MARION- 211 PM CST TUE NOV 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND WEDNESDAY TORNADOES THREAT...SIGNIFICANT TIMING...THE REST OF THIS AFTERNOON THROUGH TONIGHT SEVERE THUNDERSTORMS THREAT...ELEVATED TIMING...THE REST OF THIS AFTERNOON THROUGH TONIGHT SEVERE STORMS ARE EXPECTED AS EARLY AS THIS AFTERNOON AND AGAIN LATE THIS EVENING THROUGH EARLY WEDNESDAY MORNING...WITH THE GREATEST CHANCES PRIMARILY FROM 7 PM TUESDAY THROUGH 2 AM WEDNESDAY. THE MAIN HAZARDS DURING THIS TIME WILL BE STRONG TORNADOES...DAMAGING WIND GUSTS... AND QUARTER SIZED HAIL. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE THOUGH WIDESPREAD FLOODING IS NOT ANTICIPATED. (WWW.WEATHER.GOV/IMAGES/JAN/GRAPHICAST/IMAGE4.GIF) .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON THROUGH TONIGHT. MSZ019-052-058-066-073-074-302015- SUNFLOWER-LAUDERDALE-CLARKE-JONES-LAMAR-FORREST- 211 PM CST TUE NOV 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND WEDNESDAY TORNADOES THREAT...ELEVATED TIMING...THE REST OF THIS AFTERNOON THROUGH TONIGHT SEVERE THUNDERSTORMS THREAT...ELEVATED TIMING...THE REST OF THIS AFTERNOON THROUGH TONIGHT SEVERE STORMS ARE EXPECTED AS EARLY AS THIS AFTERNOON AND AGAIN LATE THIS EVENING THROUGH EARLY WEDNESDAY MORNING...WITH THE GREATEST CHANCES PRIMARILY FROM 10 PM TUESDAY THROUGH 4 AM WEDNESDAY. THE MAIN HAZARDS DURING THIS TIME WILL BE STRONG TORNADOES...DAMAGING WIND GUSTS... AND QUARTER SIZED HAIL. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE THOUGH WIDESPREAD FLOODING IS NOT ANTICIPATED. (WWW.WEATHER.GOV/IMAGES/JAN/GRAPHICAST/IMAGE*.GIF) .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON THROUGH TONIGHT. 21 && ...HAZARD LEGEND... *TORNADOES* EXTREME...CONFIDENT IN STRONG TORNADOES WITH RATINGS EF2 OR GREATER. SIGNIFICANT...STRONG TORNADOES POSSIBLE WITH RATINGS EF2 OR GREATER. ELEVATED...CONFIDENT IN TORNADOES. LIMITED...TORNADOES POSSIBLE. *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.WEATHER.GOV/JAN/SAFE LATEST WEATHER BRIEFING... WWW.WEATHER.GOV/JAN/WEATHER_BRIEFING TROPICAL PAGE... WWW.WEATHER.GOV/JAN/TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... CURRENT WATCHES AND WARNINGS... WWW.WEATHER.GOV/JAN/SAFE LATEST WEATHER BRIEFING... WWW.WEATHER.GOV/JAN/WEATHER_BRIEFING STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ONLINE/ PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Nov 29, 6:10 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
610 PM CST TUE NOV 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TORNADO 5 E VERNON 32.97N 88.85W
11/29/2016 WINSTON MS TRAINED SPOTTER
TREES DOWN ON EBENEZER CHURCH ROAD
&&
PARKERLocal storm report, Nov 29, 6:16 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
616 PM CST TUE NOV 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TORNADO 2 N FORKVILLE 32.49N 89.66W
11/29/2016 SCOTT MS EMERGENCY MNGR
A 250 TO 300 YARD SWATH OF DAMAGE FROM HIGHWAY 481 TO
DEBATES ROAD, ROOF DAMAGE ON MEJELK ROAD. ON RENFORE ROAD
A TREE HAD FALLEN ON A MOBILE HOME. TREES WERE BLOWN DOWN
ON RED BEATIN ROAD AND EAST ON HIGHWAY 13. TREES WERE
BLOWN DOWN ON TURNER ROAD. ON REEVES ROAD A TREE HAD
FALLEN ON A HOUSE WITH TWO SHEDS DESTROYED. NO INJURIES
WERE REPORTED.
&&
17Local storm report, Nov 29, 6:23 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
623 PM CST TUE NOV 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL GALION 32.86N 91.75W
11/29/2016 E1.75 INCH MOREHOUSE LA BROADCAST MEDIA
&&
PARKERLocal storm report, Nov 29, 6:33 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
633 PM CST TUE NOV 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG GRENADA 33.78N 89.81W
11/29/2016 GRENADA MS EMERGENCY MNGR
ON MCSWINE ROAD 3 HOMES WERE DAMAGE WITH ONE ROOF DAMAGE.
&&
17Local storm report, Nov 29, 6:36 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
636 PM CST TUE NOV 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL VAIDEN 33.33N 89.75W
11/29/2016 E1.00 INCH CARROLL MS PUBLIC
&&
17Local storm report, Nov 29, 6:40 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
640 PM CST TUE NOV 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 1 WSW MONTPELIER 33.71N 88.96W
11/29/2016 E1.75 INCH CLAY MS EMERGENCY MNGR
&&
19The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 6:16 PM CST | Tornado Warning | JAN | Clay | 8 min |
| Nov 29, 6:18 PM CST | Severe Thunderstorm Warning | JAN | Attala, Leake | 27 min |
| Nov 29, 6:18 PM CST | Tornado Warning | JAN | Lowndes, Noxubee | 42 min |
| Nov 29, 6:38 PM CST | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Yazoo | 52 min |
| Nov 29, 7:10 PM CST | Tornado Warning | JAN | Noxubee, Winston | 50 min |
| Nov 29, 7:42 PM CST | Tornado Warning | JAN | Lowndes, Noxubee, Oktibbeha | 48 min |
| Nov 29, 8:18 PM CST | Tornado Warning | JAN | Lowndes | 22 min |
| Nov 29, 8:35 PM CST | Tornado Warning | JAN | Holmes, Yazoo | 45 min |
| Nov 29, 8:42 PM CST | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 63 min |
| Nov 29, 9:05 PM CST | Special Weather Statement | JAN | Sharkey | 40 min |
| Nov 29, 9:13 PM CST | Tornado Warning | JAN | Attala | 47 min |
| Nov 29, 9:14 PM CST | Tornado Warning | JAN | Issaquena, Sharkey, Warren, Yazoo | 61 min |
| Nov 29, 9:49 PM CST | Severe Thunderstorm Warning | JAN | Choctaw | 41 min |
| Nov 29, 9:55 PM CST | Tornado Warning | JAN | Claiborne, Jefferson | 41 min |
| Nov 29, 9:58 PM CST | Severe Thunderstorm Warning | JAN | Holmes, Humphreys | 47 min |
| Nov 29, 10:02 PM CST | Severe Thunderstorm Warning | JAN | Yazoo | 39 min |
| Nov 29, 10:27 PM CST | Special Weather Statement | JAN | Clay, Oktibbeha | 33 min |
| Nov 29, 10:33 PM CST | Severe Thunderstorm Warning | JAN | Carroll, Montgomery | 19 min |
| Nov 29, 10:54 PM CST | Severe Thunderstorm Warning | JAN | Clay | 21 min |
| Nov 29, 10:56 PM CST | Severe Thunderstorm Warning | JAN | Leake, Neshoba | 49 min |
| Nov 29, 11:35 PM CST | Tornado Warning | JAN | Neshoba, Winston | 40 min |
| Nov 29, 11:44 PM CST | Special Weather Statement | JAN | Choctaw | 31 min |
| Nov 29, 11:45 PM CST | Severe Thunderstorm Warning | JAN | Hinds | 60 min |
| Nov 30, 12:00 AM CST | Severe Thunderstorm Warning | JAN | Leake, Madison, Rankin, Scott | 26 min |
| Nov 30, 12:09 AM CST | Tornado Warning | JAN | Lowndes, Noxubee, Winston | 51 min |
| Nov 30, 12:43 AM CST | Severe Thunderstorm Warning | JAN | Copiah | 19 min |
| Nov 30, 12:53 AM CST | Tornado Warning | JAN | Lowndes, Noxubee | 10 min |
| Nov 30, 1:04 AM CST | Special Weather Statement | JAN | Jefferson | 56 min |
| Nov 30, 1:17 AM CST | Special Weather Statement | JAN | Leake, Rankin | 58 min |
| Nov 30, 1:37 AM CST | Severe Thunderstorm Warning | JAN | Adams, Franklin | 53 min |
| Nov 30, 2:13 AM CST | Special Weather Statement | JAN | Copiah | 47 min |
| Nov 30, 2:47 AM CST | Special Weather Statement | JAN | Lincoln | 43 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.